After being on Imodium for three years I have decided to stop taking it to see how my pouch functions.  I have taken 4 pills a day.  I am on day 5 and have been having pretty bad withdrawal symptoms.  Is this normal.  I figure I will try being off it for a month to see how my pouch functions.  Could Imodium affect liver function at all?

Original Post

I take imodium if I have to go out and dont want to visit bathroom too many times. 1-2 imodiums max per day. But I can stop them very easily without any major effect. I am fine if I have to go every 5-6 hrs without imodium. Also imodium constipates me easily so I take it very cautiously. But maybe its the abrupt pause that caused you to have problems . Try tapering weekly one capsule. You'll feel definitely better.

I would phase it out, not stopping suddennly. I was sensitive to immodium and only needed half a pill. Then my digestion slowed a little and immodium started to give me constipation, so I reduced to half a pill, then a quarter and then stopped. No problems. 

 

 

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×